# SDR AALA991111

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIPS IN CABIN MID SECTION INOPERATIVE.  REPLACED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHTING STRIPS IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
